# SDR SWAA2013072418501

- Difficulty date: July 11, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,547 hours, 22,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9910151118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOUBLER CORRODED BETWEEN STATION 889 TO STATION 908.  R&R DOUBLER IAW SRM.
